Side Effects Of Birth Control Pills

Side Effects Of Birth Control Pills

Side Effects Of Birth Control Pills - Causes of Acne - How to Reduce Acne - Symptoms of Hypertension | Tips on - Find TipsAcne And Allergies- although in certain cases, birth control pills can help reduce acne as well.

Nausea and Vomiting- You always feel weakness and the listlessness to do anything. You vomit even though you may not be eating anything.

Tenderness or Breast Enlargement- Breasts become swollen and feel very heavy, almost like a lactating mother. There might be the sensation of lumps in the breasts. Visit a doctor immediately and stop taking the pills.

Bloating- The abdominal area enlarges or bloats as if you are few months pregnant. The abdomen feels very tight and pains a lot.

Severe Headaches- the headaches are accompanied by periodic throbbing of the head. The headaches do not seem vanish away even with medicines. It goes to the extent of showing migraine symptoms.

Sex Drive Goes Kaput- this is the main mood dampener. Your intention from the pills was to ‘not conceive’ and ‘not decrease in sex drive’.

Hypertension- Women on pills feel increase in blood pressure and therefore, a heaviness of the head. Also, there could be symptoms of high cholesterol, accompanied by occasional chest pains. It is a cause of concern especially when you do not have a heart problem. Do a test immediately to diagnose the problem.

Troubled Menstruation- Periods become irregular; there is heavy blood flow and blood clotting too. There are others reasons too for heavy bleeding and blood clotting, but if you are at that moment on pills, then it is the cause.

Depression- The mood becomes grumpy; you are depressed and frustrated all the time. Most of the time, there are no reasons for depression, but you still feel depressed. Work and family takes a backseat, all you feel is melancholy.

If you have any of the above symptoms, discontinue the pills immediately. Note that contrary to the popular belief, ‘weight gain’ is not one of the common side effects. It happens with only a small number of women.

Acording with the Digital Millennium Copyright Act (“DMCA”), Pub. L. 105-304 If you believe that your copyrighted work is being infringed, notify our team at the email [email protected]

@[email protected] health women-health

MORE ABOUT Side Effects Of Birth Control Pills